Takeshi HAMADE


Linear Cryptanalysis by Linear Sieve Method
Masaki TAKEDA Takeshi HAMADE Kazuyuki HISAMATSU Toshinobu KANEKO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/01/25
Vol. E81-A  No. 1  pp. 82-87
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
DESlinear cryptanalysislinear sievemultiple approximation
 Summary | Full Text:PDF(521.2KB)